# SDR CALA2012051100339

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 51,325 hours, 7,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN DOOR FRAME L2 DOOR VERY DIM.  RELAMPED, CHECKED OK.
